# SDR SWAA2021060778182

- Difficulty date: May 28, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 44,998 hours, 22,643 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL LEADING EDGE RIB; 4TH FROM INBD; AT STAB STA 105.26; IS CRACKED IN RADIUS.   REMOVED RIB IAW SRM 51-40-02-0G.  REMOVED AND REPLACED RH HORIZONTAL STAB LEADING EDGE RIB 4TH FROM INBD AT STAB STA 105.26 IAW DRAWING 186A1001 REV- SRM 51-40-05-0G SRM51-40-02-0G. APPLIED CIC IAW SRM 51-20-01-0G.
